# SDR VNAA202206071111

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,849 hours, 16,364 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 4003
- Condition: Unserviceable
- Location: 300
- Part time: 17,849 hours, 16,364 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT JUST PASSED THROUGH 10,000 INTO CLT SLIGHT OSCILLATION, TWO SECONDS LATER PITCH SEAL CAUTION CAME UP, RAN CHECKLISTS DECLARED EMERGENCY SINCE FLIGHT CONTROL RELATED. FOLLOWED QRH, DID NOT LAND OVERWEIGHT, EMS RESPONDED FOR PRECAUTIONARY MEASURES. PITCH FEEL CAUTION APPEARED DURING DESCENT / INTEROGATED MDC & DISCOVERED B1:007979 IAW CRJ 900 FIM 27-31-23-810-806. REMOVED AND REPLACED #2 LINEAR ACTUATOR IAW CRJ 900 AMM 27-31-23-000/400-801-A01-PSA. OPS CHECK, MSG DID NOT REAPPEAR.
